Skip to Main content Skip to Navigation
Journal articles

A general theorem of existence of quasi absolutely minimal Lipschitz extensions

Abstract : In this paper we consider a wide class of generalized Lipschitz extension problems and the corresponding problem of finding absolutely minimal Lipschitz extensions. We prove that if a minimal Lipschitz extension exists, then under certain other mild conditions, a quasi absolutely minimal Lipschitz extension must exist as well. Here we use the qualifier ''quasi'' to indicate that the extending function in question nearly satisfies the conditions of being an absolutely minimal Lipschitz extension, up to several factors that can be made arbitrarily small.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00758247
Contributor : Erwan Le Gruyer <>
Submitted on : Wednesday, November 28, 2012 - 1:47:50 PM
Last modification on : Monday, July 6, 2020 - 3:38:09 PM
Long-term archiving on: : Saturday, December 17, 2016 - 4:07:06 PM

File

Hirn_LeGruyer_QuasiAMLE.pdf
Files produced by the author(s)

Identifiers

Citation

Matthew Hirn, Erwan Le Gruyer. A general theorem of existence of quasi absolutely minimal Lipschitz extensions. Mathematische Annalen, Springer Verlag, 2014, 359 (3-4), pp.595-628. ⟨10.1007/s00208-013-1003-5⟩. ⟨hal-00758247⟩

Share

Metrics

Record views

594

Files downloads

367